MathSciNet Relay Station
MathSciNet bibliographic data
MR965659 (90a:65259) 65N99
Wigley, Neil M. An efficient method for subtracting off singularities at corners for Laplace's equation. J. Comput. Phys. 78 (1988), no. 2, 369–377.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement